# SDR REXA2016051000872

- Difficulty date: May 10, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR PANEL 141ALF FWD SUPPORT IS CORRODED. REMOVED, LOCATED, DRILLED UP & INSTALLED NEW SERVICEABLE FLOOR SUPPORT, PN CC670-34256-3, IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
